References & formulas

References

Alf, E. F., & Graf, R. G. (1999).  Asymptotic confidence limits for the difference between two squared multiple correlations: a simplified approach.  Psychological Methods, 4, 70–75.

Algina, J., Keselman, H. J., & Penfield, R. D. (2007).  Confidence intervals for an effect size measure in multiple linear regression.  Educational and Psychological Measurement, 67, 207–218.

Algina, J., Keselman, H. J., & Penfield, R. D. (2008).  Note on a confidence interval for the squared semipartial correlation coefficient.  Educational and Psychological Measurement, 68, 734–741.

Algina, J., Keselman, H.J., & Penfield, R. D. (2010).  Confidence intervals for squared semipartial correlation coefficients:  The effect of nonnormality.  Educational and Psychological, Measurement, 70, 926–940.

Algina, J., & Moulder, B. C. (2001).  Sample sizes for confidence intervals on the increase in the squared multiple correlation coefficient.  Educational and Psychological Measurement, 61, 633–649.

Cumming, G. (2014).  The New Statistics: Why and How.  Psychological Science, 25, 7–29.
Hedges, L. V., & Olkin, I. (1981).  The asymptotic distribution of commonality components. Psychometrika, 46, 331–336.

Olkin, I., & Finn, J. D. (1995).  Correlations Redux.  Psychological Bulletin, 118, 155–164.
Wilcox, R. R. (2003).  Applying contemporary statistical techniques. San Diego, CA:  Academic Press.

Wishart, J. (1931).  The mean and second moment coefficient of the multiple correlation coefficient in samples from a normal population.  Biometrika, 22, 353–361.

Estimation formulas